# SDR USAA960326

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 344
- Part time: 19,862 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-1' CHECK VISUAL INSPECTION, FOUND 1 INCH BY 2 INCH CORRODED AREA BS 344 FLOOR BEAM LBL 9 INCH AND LBL 21 INCH.  INSTALLED T-CAP FROM RBL 17 TO LBL 36, REPAIRED PER T.R. 53-10-03.  CORROSION LEVEL 2.  CORROSION TASK NR C53-107-02.  (X)
